Размер шрифта: A A
Цвет сайта: A A

Journal "Applied Mathematics and Mathematical Physics"


About the Journal


    The journal Applied Mathematics and Mathematical Physics (Прикладная Математика и Математическая Физика) was founded in 2013 and is published quarterly by the Graduate School of Science of Moscow University of Finance and Law MFUA.

    Aims and Scope

    The journal Applied Mathematics and Mathematical encourages research papers that are interdisciplinary, have a broad appeal or communicate across boundaries. It covers a wide range of pure and applied mathematics. Research articles in the journal are selected by the editorial board with the aid of distinguished international referees and according to high standards. Papers should be focused on techniques of applying mathematics or the development of new, applicable mathematical methods.

    The international Editorial Board consists of experts in mathematical analysis, differential equations and dynamical systems, partial differential equations and mathematical physics, functional analysis, geometry and topology, algebra and number theory, probability and statistics, applied mathematics and mathematical methods in economics.

    Abstracted/Indexed in

    Google Scholar Academic Search, e-library, Journal Citation Reports/Science Edition, Mathematical Reviews, MathSciNet, Referativnyi Zhurnal (VINITI), Science Citation Index, SCOPUS, Zentralblatt Math.

    Editorial office:

     Journal “Applied Mathematics and Mathematical Physics

     Room 1153, Vvedenskogo str.,  1A, Moscow, 117342 Russia
    Phone:

     +7 499 979-0099*3711

    E-mail:

     j-pmmf@mfua.ru; 

    Website: http://www.mfua.ru/j-pmmf/http://www.gss-fam.org/
    ISSN:2312-0975 (print),  0000-0000 (online)
    Founders: Moscow University of Finance and Law MFUA,
    Publishers:Russian Academy of Sciences, Publishing house “Nauka”
    Copyright:Graduate School of Science, Editorial Board  (compiler)



    EDITORIAL BOARD

     

    EDITORS-IN-CHIEF: V. V. Zhikov (Russia), R. Natalini (Italy)

    DEPUTY EDITOR-IN-CHIEF: H. A. Matevossian (France, Russia)

    EXECUTIVE SECRETARY: M. D. Surnachev (Russia)

     

    EDITORIAL BOARD: Yu. A. Alkhutov (Russia), T. M. Atanackovic (Serbia),

    A. Yu. Baikov (Russia), F. Battesti (France), H. Begehr (Germany),

    V. I. Bogachev (Russia), V. I. Burenkov (Russia), V. V. Chepyzhov (Russia),

    A. Damlamian (France), G. V. Demidenko (Russia), D. V. Georgievskii (Russia),

    A. Haraux (France), T. Horiuchi (Japan), M. I. Karakhanyan (Armenia),

    A. N. Karapetyants (Russia), V. R. Khachaturov (Russia), A. A. Kon’kov (Russia),

    G. R. Lemaitre (France), G. Nordo (Italy), E. Yu. Panov (Russia),

    A. L. Piatnitski  (Norwey, Russia), A.V. Pokrovskii (Ukraine), O. S. Rozanova (Russia),

    A.P. Seyranian (Russia), M. V. Shamolin (Russia), T. A. Shaposhnikova (Russia),

    A. A. Skalikov (Russia), V. B. Vasilyev (Russia), V. A. Vestyak (Russia), V. I. Vlasov (Russia)

     

    EDITORIAL DIRECTOR:   S. A. Zabelina (Russia)


    Bibliographic Data
    Write in English
    Appl. Math. & Math. Physics
    First published in 2015
    1 volume per year, 4 issues per volume
    approx. 600 pages per volume
    Format 16,5x23,5 cm
    ISSN №2112-0975 (print)
    ISSN №0000-0000 (electronic)

    Abstracted/Indexed in
    Crossref, e-library



    Meta Data


    1. Mathematical Physics

    Author: V. B. Vasilyev
    Title: Pseudo Differential Equations, Singular Integrals, and Distributions
    Keywords: pseudo differential equation, distribution, singular integral
    MSC 2010: 35S05, 46F10
    Author: A. V. Pokrovskii
    Title: On the removability of level sets for subharmonic functions
    Keywords: Rado theorem, subharmonic function, viscosity subhar\-monic function, Blaschke- Privalov condition
    MSC 2010: 31B05 

    2. Applied Mathematics
    Authors: Teodor M. Atanackovic, Stevan Pilipovic, Dusan Zorica
    Title: On a System of Equations Arising in~Viscoelasticity Theory of Fractional Type
    Keywords: fractional derivative, distributed-order fractional derivative, fractional viscoelastic material, forced oscillations of a rod, forced oscillations of a body
    MSC 2010: 74H05, 35R11, 45K05
    Author: A. Yu. Baikov
    Title: Method of Macrosteps for Multiple Parameter Global Optimization of Powerful Klystrons
    Keywords: global optimization, multiple parameter optimization, nonconvex programming, goal vector function, efficiency, klystron
    MSC 2010: 78M50, 90C26
    Authors: V. A. Vestyak, G. V. Fedotenkov
    Title: Algorithm for the Numerical Laplace Transform Inversion in the Class of Generalized Functions Forming an Algebra with Convolution
    Keywords: non-stationary problems, numerical inversion of Laplace transform, small parameter method, quadrature formulas
    MSC 2010: 76Exx
    Author: Gerard R. Lemaitre
    Title: Elasticity Theory of Thin Plates and Active Optics. Solutions for Generating Toroid Surfaces with Vase Forms
    Keywords: elasticity theory, active optics, toroid surfaces, aspheric mirrors, optical aberrations
    MSC 2010: 74-02, 74A99, 74B05, 78A05, 85-02
    Author: M. U. Nikabadze
    Title: Some variants of micropolar shell theory equations
    Keywords: micropolar shell theory, extended micropolar shell theory, force tensor, moment tensor, second order moment tensor
    MSC 2010: 76Exx 

    3. Geometry and Topology
    Authors: Angelo Maimone, Giorgio Nordo
    Title: 0-Gaps on 3D Digital Curves
    Keywords: digital geometry, digital curve, $0$-gap, $i$-tandem, $i$-hub, adjacency relation,
    grid cell model, free cell
    MSC 2010: 1511xx
    Author: Ruben V. Khachaturov
    Title: The Theory of Five-Dimensional Toroidal Hyperuniverse in Three-Dimensional Time
    Keywords: cosmology, astrophysics, mathematical modeling, structure of the Universe, Hyperuniverse
    MSC 2010: 83Fxx 

    4. Short Communications
    Author: D. V. Georgievskii
    Title: One estimate for evolution of disturbances in nonsteady plane-parallel Saint-Venant flows
    Keywords: hydrodynamic stability, linearized eigenvalue problem, disturbance, the Saint-Venant flow, nonsteady shear, the method of integral relations
    MSC 2010: 76E05
    Author: Hovik A. Matevossian
    Title: On Solutions of the Mixed Boundary Value Problem for the Biharmonic Equation in Exterior Domains
    Keywords: biharmonic operator, weighted Dirichlet integral, dimension of the space
    MSC 2010: 35G15, 35J35, 35J40 

    Contents, Appl. Math. & Math. Physics. 1: 1 (2015)


    Submission of Papers